On the nullity of bicyclic graphs

Jianxi Li*, An Chang, Wai Chee SHIU

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

17 Citations (Scopus)

Abstract

The nullity of a graph is the multiplicity of the eigenvalues zero in its spectrum. In this papers, we obtain the nullity set of n - vertex bicyclic graphs, and characterize the bicyclic graphs with maximal nullity.

Original languageEnglish
Pages (from-to)21-36
Number of pages16
JournalMATCH Communications in Mathematical and in Computer Chemistry
Volume60
Issue number1
Publication statusPublished - 2008

Scopus Subject Areas

  • Chemistry(all)
  • Computer Science Applications
  • Computational Theory and Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On the nullity of bicyclic graphs'. Together they form a unique fingerprint.

Cite this